# SDR DL76G070329

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 32,722 hours, 4,935 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 271002215
- Part serial: 4189
- Condition: Failed
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS STATUS MSG FOUND NR 11 SPOILER ACT INOP.  REPLACED BY NEW ON ACC MM 27-61-02-424-023.  ALL TESTS ACC AMM 27-61-00 501 C/OU OK.  INSPECTION PERFORMED.
